# SDR TWAA0009201

- Difficulty date: June 12, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N54340
- Make and model: Boeing 727231
- Aircraft serial: 20845
- Aircraft time: 62,382 hours, 41,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104783
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RT FWD AND LT FWD EMERGENCY SLIDE LIGHTS WERE INOPERATIVE, AND THE AFT SECTION OF EGRESS LIGHTS WERE VERY DIM.  CLEANED DIRTY PINS AT THE BATTERY PACK FOR THE SLIDE LIGHTS, AND CLEANED AND DRIED THE EGRESS LIGHT STRIP AND CONNECTIONS.  CHECK-C 9-7-99 MCI.
